# SDR 95ZZZX3544

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORF/DCA - FLT 3144 - LEFT MAIN GEAR DID NOT BEGIN TO EXTEND UNTIL NOSE AND RIGHT MAIN WERE DOWN AND LOCKED.  EXTENSION WAS SLOW ONCE STARTED.  THE AIRCRAFT CONTINUED INTO DCA AND LANDED WITHOUT INCIDENT.  CLEANED RESTRICTOR ON UPLOCK ACTUATOR AND OPERATIONAL CHECK GOOD.
